RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 19, Issue 2, Pages 279–290 (Mi mz7747)  

This article is cited in 1 scientific paper (total in 1 paper)

Turnpike theorems in probabilistic models of economic dynamics

I. V. Evstigneev

Central Economics and Mathematics Institute

Abstract: This note is connected with a series of investigations of probabilistic models of economics. Its aim is the study of the asymptotic properties of the optimal programs in such models. The results are the stochastic analogs of the “Turnpike theorems” stating that the optimal programs are near to a definite stationary program for most of the time.

Full text: PDF file (989 kB)

English version:
Mathematical Notes, 1976, 19:2, 165–171

Bibliographic databases:

UDC: 519.2
Received: 26.09.1974

Citation: I. V. Evstigneev, “Turnpike theorems in probabilistic models of economic dynamics”, Mat. Zametki, 19:2 (1976), 279–290; Math. Notes, 19:2 (1976), 165–171

Citation in format AMSBIB
\Bibitem{Evs76}
\by I.~V.~Evstigneev
\paper Turnpike theorems in probabilistic models of economic dynamics
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 2
\pages 279--290
\mathnet{http://mi.mathnet.ru/mz7747}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=424204}
\zmath{https://zbmath.org/?q=an:0362.90027}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 2
\pages 165--171
\crossref{https://doi.org/10.1007/BF01098751}


Linking options:
  • http://mi.mathnet.ru/eng/mz7747
  • http://mi.mathnet.ru/eng/mz/v19/i2/p279

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Evstigneev, Yu. M. Kabanov, “A probabilistic modification of the von Neumann–Gale model”, Russian Math. Surveys, 35:4 (1980), 167–168  mathnet  crossref  mathscinet  zmath  adsnasa  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:290
    Full text:107
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020